Items where City Author is "Linckelmann, Markus"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 47.

Article

Kessar, R., Külshammer, B. & Linckelmann, M. (2017). Anchors of irreducible characters. Journal of Algebra, 475, pp. 113-132. doi: 10.1016/j.jalgebra.2015.11.034

Linckelmann, M. (2017). Quillen’s stratification for fusion systems. Communications in Algebra, doi: 10.1080/00927872.2017.1301461

Benson, D. J., Kessar, R. & Linckelmann, M. (2017). On blocks of defect two and one simple module, and Lie algebra structure of HH¹. Journal of Pure and Applied Algebra, doi: /10.1016/j.jpaa.2017.02.010

Linckelmann, M. (2016). On equivalences for cohomological Mackey functors. Representation Theory, 20, pp. 162-171. doi: 10.1090/ert/482

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On the Brauer Indecomposability of Scott Modules. The Quarterly Journal of Mathematics, 66(3), pp. 895-903. doi: 10.1093/qmath/hav010

Linckelmann, M. (2015). On stable equivalences with endopermutation source. Journal of Algebra, 434, pp. 27-45. doi: 10.1016/j.jalgebra.2015.03.014

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On symmetric quotients of symmetric algebras. Journal of Algebra, 442, pp. 423-437. doi: 10.1016/j.jalgebra.2014.05.035

Kessar, R., Linckelmann, M. & Navarro, G. (2015). A characterisation of nilpotent blocks. Proceedings of the American Mathematical Society (PROC), 143, pp. 5129-5138. doi: 10.1090/proc/12646

Linckelmann, M. (2013). Tate duality and transfer in Hochschild cohomology. Journal of Pure and Applied Algebra, 217(12), doi: 10.1016/j.jpaa.2013.04.004

Kessar, R. & Linckelmann, M. (2013). On the Castelnuovo-Mumford regularity of the cohomology of fusion systems and of the Hochschild cohomology of block algebras. London Mathematical Society Lecture Note Series, 422, pp. 324-330. doi: 10.1017/CBO9781316227343.020

Linckelmann, M. (2013). A version of alperin's weight conjecture for finite category algebras. Journal of Algebra, 398, pp. 386-395. doi: 10.1016/j.jalgebra.2013.02.010

Linckelmann, M. & Stolorz, M (2013). Quasi-hereditary twisted category algebras. Journal of Algebra, 385, pp. 1-13. doi: 10.1016/j.jalgebra.2013.02.036

Linckelmann, M. & Stolorz, M. (2012). On simple modules over twisted finite category algebras. Proceedings of the American Mathematical Society, 140(11), pp. 3725-3737.

Kessar, R. & Linckelmann, M. (2012). On the Hilbert series of Hochschild cohomology of block algebras. Journal of Algebra, 371, pp. 457-461. doi: 10.1016/j.jalgebra.2012.07.020

Kessar, R. & Linckelmann, M. (2011). Bounds for Hochschild cohomology of block algebras. Journal of Algebra, 337(1), pp. 318-322. doi: 10.1016/j.jalgebra.2011.03.009

Linckelmann, M. (2011). Finite generation of Hochschild cohomology of Hecke algebras of finite classical type in characteristic zero. Bulletin of the London Mathematical Society, 43(5), pp. 871-885. doi: 10.1112/blms/bdr024

Craven, D. A., Eaton, C. W., Kessar, R. & Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441-476. doi: 10.1007/s00209-010-0679-4

Kessar, R., Koshitani, S. & Linckelmann, M. (2010). Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik, 2012(671), pp. 85-130. doi: 10.1515/CRELLE.2011.162

Linckelmann, M. (2010). Hochschild and block cohomology varieties are isomorphic. Journal of the London Mathematical Society, 81(2), pp. 389-411. doi: 10.1112/jlms/jdp078

Kessar, R. & Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607-1621. doi: 10.1016/j.jalgebra.2010.01.006

Kessar, R. & Linckelmann, M. (2010). The graded center of the stable category of a Brauer tree algebra. Quarterly Journal of Mathematics, 61(3), pp. 337-349. doi: 10.1093/qmath/han038

Linckelmann, M. & Mazza, N. (2009). The Dade group of a fusion system. Journal of Group Theory, 12(1), pp. 55-74. doi: 10.1515/JGT.2008.060

Linckelmann, M. (2009). On H* (C{script}; k×) for fusion systems. Homology, Homotopy and Applications, 11(1), pp. 203-218.

Linckelmann, M. (2009). On dimensions of block algebras. Mathematical Research Letters, 16(6), pp. 1011-1014.

Linckelmann, M. (2009). On graded centres and block cohomology. Proceedings of the Edinburgh Mathematical Society, 52(2), pp. 489-514. doi: 10.1017/S0013091507001137

Kessar, R. & Linckelmann, M. (2009). On two theorems of Flavell. Archiv der Mathematik, 92(1), pp. 1-6. doi: 10.1007/s00013-008-2911-6

Linckelmann, M. (2009). Trivial source bimodule rings for blocks and p-permutation equivalences. Transactions of the American Mathematical Society, 361(3), pp. 1279-1316. doi: 10.1090/S0002-9947-08-04577-7

Linckelmann, M. (2009). The orbit space of a fusion system is contractible. Proceedings of the London Mathematical Society, 98(1), pp. 191-216. doi: 10.1112/plms/pdn029

Kessar, R. & Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(6), pp. 3093-3106. doi: 10.1090/S0002-9947-08-04275-X

Holm, T., Kessar, R. & Linckelmann, M. (2007). Blocks with quaternion defect group over a 2-adic ring: the case \tilde{A}_4. Glasgow Mathematical Journal, 49(1), pp. 29-43. doi: 10.1017/S0017089507003394

Linckelmann, M. (2007). Blocks of minimal dimension. Archiv der Mathematik, 89(4), pp. 311-314.

Kessar, R. & Linckelmann, M. (2006). On blocks of strongly p-solvable groups. Archiv der Mathematik, 87(6), pp. 481-487.

Linckelmann, M. (2006). Simple fusion systems and the Solomon 2-local groups. Journal of Algebra, 296(2), pp. 385-401. doi: 10.1016/j.jalgebra.2005.09.024

Linckelmann, M. (2005). Alperin's weight conjecture in terms of equivariant Bredon cohomology. Mathematische Zeitschrift, 250(3), pp. 495-513. doi: 10.1007/s00209-004-0753-x

Benson, D. J. & Linckelmann, M. (2005). Vertex and source determine the block variety of an indecomposable module. Journal of Pure and Applied Algebra, 197(1-3), pp. 11-17. doi: 10.1016/j.jpaa.2004.08.032

Koshitani, S. & Linckelmann, M. (2005). The indecomposability of a certain bimodule given by the Brauer construction. Journal of Algebra, 285(2), pp. 726-729. doi: 10.1016/j.jalgebra.2004.08.031

Linckelmann, M. & Schroll, S. (2005). A two-sided q-analogue of the Coxeter complex. Journal of Algebra, 289(1), pp. 128-134. doi: 10.1016/j.jalgebra.2005.03.026,

Linckelmann, M. (2004). Fusion category algebras. Journal of Algebra, 277(1), pp. 222-235. doi: 10.1016/j.jalgebra.2003.12.010

Kessar, R. & Linckelmann, M. (2003). A block theoretic analogue of a theorem of Glauberman and Thompson. Proceedings of the American Mathematical Society, 131(1), pp. 35-40.

Linckelmann, M. (2002). Induction for interior algebras. Quarterly Journal of Mathematics, 53(2), pp. 195-200. doi: 10.1093/qjmath/53.2.195

Kessar, R., Linckelmann, M. & Robinson, G. R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393-413. doi: 10.1016/S0021-8693(02)00517-3

Kessar, R. & Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127-146. doi: 10.1006/jabr.2001.9058

Kessar, R. & Linckelmann, M. (2002). On perfect isometries for tame blocks. Bulletin of the London Mathematical Society, 34(1), pp. 46-54. doi: 10.1112/S0024609301008633

Linckelmann, M. (2002). Quillen stratification for block varieties. Journal of Pure and Applied Algebra, 172(2-3), pp. 257-270. doi: 10.1016/S0022-4049(01)00143-8

Linckelmann, M. & Stalder, B. (2002). A reciprocity for symmetric algebras. Quarterly Journal of Mathematics, 53(2), pp. 201-205. doi: 10.1093/qjmath/53.2.201

Linckelmann, M. (1999). Transfer in Hochschild Cohomology of Blocks of Finite Groups. Algebras and Representation Theory, 2(2), pp. 107-135. doi: 10.1023/A:1009979222100

Linckelmann, M. (1999). Varieties in block theory. Journal of Algebra, 215(2), pp. 460-480. doi: 10.1006/jabr.1998.7724

This list was generated on Sat Sep 23 06:15:34 2017 UTC.